skin-hair-icon
HQ side effect
I have used a hydroquinone 2% (without sunscreen) topical for treating a dark spot on my nose for about 26 days, during its use i feel little stinging, irritation and reddening (but not much). After 26 days that spot has almost gone but as i also get a small amout of topical on the side area of nose, it irritates the side area of nose which started to turn darker...Now it has been around 1 month since i discontinued the use but that spot has also come and the irritated area and the whole area where i used it is more hyperpigmented (black discoloration), especially the side area of nose...What is it? Is it a common hyperpigmentation which goes away on its own with time?Is it ochronosis which usually develops after chronic use of HQ??Or as normal as PIH??
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

which can help in planning a treatment. A thorough history, clinical examination and appropriate laboratory tests will be needed to solve the mystery. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan.
Next Steps
Your dermatologist will decide a treatment plan for you after a consultation.
Health Tips
Apply Sunscreens regularly.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.